# SDR YENA2019042270208

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 21,214 hours, 6,757 cycles
- Engine: Iae V2533A5
- Engine time: 21,216 hours, 6,758 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Part time: 21,216 hours, 6,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FT # 630,  PUNGENT ODOR IN COCKPIT AND THROUGHOUT CABIN CLIMBING OUT THRU 8000' AND WHILE DESCENDING THRU 6000'; COMPLIED WITH INFORMATION NOTICE 2017-TO15D SECTION D, AIRCRAFT IS OK FOR SERVICE ENG WASH #1 & 2, ECS DECONTAMINATION, GVI OF DUCTS DEOILER. R & R OZONE FILTERS (2). ACCOMPLISHED BOROSCOPE INSPECTION OF #1 ENG LPC IAW AMM 72-00-00-200-017B OIL PUDDLING IN EXCESS FOUND AT 2.0 LPC STATOR ASSY. FURTHER MAINT ACTION IS REQUIRED PER TSM FAULT ISOLATION 71-00-00-810-093-A. ACCOMPLISHED BORESCOPE INSPECTION OF #2 ENG LPC IAW AMM 72-00-00-200-017B OIL PUDDLING IN EXCESS FOUND AT 2.0 LPC STATOR ASSY. FURTHER MAINT ACTION IS REQUIRED PER TSM FAULT ISOLATION MANUAL 71-00-00-810-093-A.
